Publikációk cikk tartalma - Dr Pink István

Publikációs lista

Referált publikációk

1. Pink I., Tengely Sz. Full powers in arithmetic progressions. Publ. Math. Debrecen 57 (2000) no. 3-4, 535-545.

2. Pink I. On the differences between polynomial values and perfect powers. Publ. Math. Debrecen 63 (2003), no. 3, 461-472.

3. Pink I. On the Diophantine equation $x^2+(p_1^{z_1} \cdots p_s^{z_s})^2=2y^n$. Publ. Math. Debrecen 65 (2004), no. 1-2, 205-213.

4. Győry K., Pink I., Pintér Á. Power values of polynomials and binomial Thue-Mahler equations. Publ. Math. Debrecen 65 (2004), no. 3-4, 341-362.

5. Pink I. On the Diophantine equation $x^2+2^a3^b5^c7^d=y^n$. Publ. Math. Debrecen 70 (2007), no. 1-2, 149-166.

6. Bérczes A., Pink I. On the Diophantine equation $x^2+p^{2k}=y^n$. Arch. Math. (Basel) 91 (2008), no. 6, 505-517.

7. Bérczes A., Liptai K., Pink I. On generalized balancing sequences. Fibonacci Quart. 48 (2010), no. 2, 121-128.

8. Pink I., Rábai Zs. On the Diophantine equation $x^2+5^k17^l=y^n$. Commun. Math. 19 (2011), no. 1, 1-9.

9. Bérczes A., Pink I. On the Diophantine equation $x^2+d^{2l+1}=y^n$. Glasg. Math. J. 54 (2012), no. 2, 415-428.

10. Bennett M. A., Pink I., Rábai Zs. On the number of solutions of binomial Thue inequalities. Publ. Math. Debrecen 83 (2013), no. 1-2, 241-256.

11. He B., Pink I., Pintér Á., Togbé A. On the Diophantine inequality $|X^2-cXY^2+Y^4| \le c+2$. Glas. Mat. Ser. III 48 (68) (2013), no. 2, 291-299.

12. Bérczes A., Pink I. On generalized Lebesgue-Ramanujan-Nagell equations. An. Stiint. Univ. "Ovidius'' Constanta Ser. Mat. 22 (2014), no. 1, 51-71.

13. Hajdu L., Pink I. On the Diophantine equation $1+2^a+x^b=y^n$. J. Number Theory 143 (2014), 1-13.

14. Bazsó A., Pink I. Diophantine equations with Appell sequences. Period. Math. Hungar. 69/2 (2014), 222-230.

15. Bérczes A., Luca F., Pink I., Ziegler V. Finiteness results for Diophantine triples with repdigit values. Acta Arith.  172/2, (2016), 133-148      

16. Bérczes A., Hajdu L., Miyazaki T., Pink I. On the equation $1^k + 2^k + \cdots + x^k = y^n$ for fixed $x$. Journal of  Number Theory 163, (2016), 43-60.

17. Bérczes A., Hajdu L., Miyazaki T., Pink I. On the Diophantine Equation $1+x^a+z^b=y^n$. J. of Comb. And Number  Theory 8/2, (2016), 145-154.

18. Bertók Cs., Hajdu L., Pink I., Rábai Zs. Linear combinations of prime powers in binary recurrence sequences.            International J. of Number Theory  13/2, (2017), 261-271.

19. Chim K. C., Pink I., Ziegler V. On a variant of Pillai's problem. International Journal of  Number Theory, közlésre        elfogadva, (online ready, doi: 10.1142/S1793042117500981).  

20. Pink I., Szikszai M. A Brocard-Ramanujan-type equation with Lucas and Lehmer sequences. Glasnik Math.                közlésre elfogadva.

 

Ph. D. disszertáció

Pink I. Effektív eredmények a szuperelliptikus egyenletek elméletében. PhD értekezés, 2006. (78 oldal).

 

Előkészületben lévő cikkek

1. Pink I., Ziegler V. Effective results of diophantine equations of the form u_n+u_m=wp_1^{z_1} \cdots p_s^{z_s}. Monatshefte Math., közlésre beküldve.

2. Bérczes A., Luca F., Pink I. and Ziegler V. Trinomials with integral S-unit coefficients having a quadratic factor, Indag. Math., közlésre beküldve.

3. Chim K. C., Pink I., Ziegler V., On the diophantine equation $u_n-v_m=c$, Journal of Number Theory, közlésre beküldve.

4. Bérczes A., Luca F. and Pink I.  Linear combinations of factorials and S-units in a binary recurrence sequence, előkészületben. 

5. Laishram S., Luca F. and Pink I.,  On the diophantine equation $F_nF_{n+d}...F_{n+(k-1)d} \pm 1=F_m^l$,    előkészületben.

6. Pink I. and Ziegler V., Arithmetic progressions in the set of integers divisible by the number of their divisors, előkészületben.